I have herniated discs and spinal stenosis and was already on 10 mg of Perc and Valium 2x daily with very little to no pain relief, but when she added the MSContin ER tabs she changed my scrip for Percs to 7.5 3x daily and 10 mg Valium 3x daily. Ever since I started the MSContin I have noticed extreme edema in my legs and ankles. Has anyone else had this problem with MSContin and is it something to worry about? I already have Hep C but my viral load is so low it can't even be typed and I have no liver damage according to my Infectious Diseases doctor, but I sure don't need to worry about my liver or for that matter my kidneys either. Would love to hear from someone else who has experienced this type of edema. By the way, my pain has been helped greatly with the addition of the morphine.
Hi again coni612, As a matter of fact, I had the same issues a few months back. The remedy was very simple, increase the water consumption by a lot! I know it sounds simple and obvious, but it really worked for me. I thought I had maybe injured my spinal cord and this was causing the swelling. Fortunately, I didn't and the swelling went down with the increase of water. Give it a try and see if this helps you too.
Good luck to you and best wishes,
happy to hear the ms contin is helping :-)
- Valium Information for Consumers
- Valium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Valium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2012 • 3 answers
Posted 11 Nov 2013 • 2 answers
Posted 8 Nov 2014 • 3 answers
Herniated disc - I herniated my L5-S1 disc and also had sacrial torsion and had my sacrum bone fused
Posted 5 Mar 2015 • 1 answer
Posted 13 Mar 2017 • 0 answers